Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Mathematics and Mathematical Sciences

ISSN: 0161--1712
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
Cohyponormal operators with the single valued extension property

Author(s): Ridgley Lange | Shengwang Wang
Volume: 9
Issue: 4
Year: 1986
A generalization of a theorem by Cheo and Yien concerning digital sums

Author(s): Curtis N. Cooper | Robert E. Kennedy
Volume: 9
Issue: 4
Year: 1986
On a generalization of the corona problem

Author(s): Graziano Gentili | Daniele C. Struppa
Volume: 9
Issue: 4
Year: 1986
On powerful numbers

Author(s): R. A. Mollin | P. G. Walsh
Volume: 9
Issue: 4
Year: 1986
Pseudo-Sasakian manifolds endowed with a contact conformal connection

Author(s): Vladislav V. Goldberg | Radu Rosca
Volume: 9
Issue: 4
Year: 1986
An application of the Ruscheweyh derivatives

Author(s): Shigeyoshi Owa | Seiichi Fukui | Koichi Sakaguchi | Shotaro Ogawa
Volume: 9
Issue: 4
Year: 1986
On the computation of the class numbers of some cubic fields

Author(s): Manny Scarowsky | Abraham Boyarsky
Volume: 9
Issue: 4
Year: 1986
On the cardinality of solutions of multilinear differential equations and applications

Author(s): Ioannis K. Argyros
Volume: 9
Issue: 4
Year: 1986
Fast complete locally convex linear topological spaces

Author(s): Carlos Bosch | Jan Kucera | Kelly McKennon
Volume: 9
Issue: 4
Year: 1986
Decomposition solution for Duffing and Van der Pol oscillators

Author(s): G. Adomian
Volume: 9
Issue: 4
Year: 1986
Trigonometric identities

Author(s): Malvina Baica
Volume: 9
Issue: 4
Year: 1986
Cyclotomy of order 15 over GF(p2), p=4, 11(mod15)

Author(s): Christian Friesen | Joseph B. Muskat | Blair K. Spearman | Kenneth S. Williams
Volume: 9
Issue: 4
Year: 1986
The GCD property and irreduciable quadratic polynomials

Author(s): Saroj Malik | Joe L. Mott | Muhammad Zafrullah
Volume: 9
Issue: 4
Year: 1986
p-representable operators in Banach spaces

Author(s): Roshdi Khalil
Volume: 9
Issue: 4
Year: 1986
Compatible mappings and common fixed points

Author(s): Gerald Jungck
Volume: 9
Issue: 4
Year: 1986
Reflexive algebras and sigma algebras

Author(s): T. C. Przymusinski | V. K. Srinivasan
Volume: 9
Issue: 4
Year: 1986
Functional differential equations—a reciprocity principle

Author(s): Lloyd K. Williams
Volume: 9
Issue: 4
Year: 1986
On the non-existence of some interpolatory polynomials

Author(s): C. H. Anderson | J. Prasad
Volume: 9
Issue: 4
Year: 1986
Characterizations of some near-continuous functions and near-open functions

Author(s): C. W. Baker
Volume: 9
Issue: 4
Year: 1986
On a generalization of Hausdorff space

Author(s): Tapas Dutta
Volume: 9
Issue: 4
Year: 1986
Nonlinear diffraction of water waves by offshore stuctures

Author(s): Matiur Rahman | Lokenath Debnath
Volume: 9
Issue: 4
Year: 1986
On the complete integrability of an equation having solitons but not known to have a Lax pair

Author(s): A. Roychowdhury | G. Mahato
Volume: 9
Issue: 3
Year: 1986
A regular graph of girth 6 and valency 11

Author(s): P. K. Wong
Volume: 9
Issue: 3
Year: 1986
Fine topology on function spaces

Author(s): R. A. McCoy
Volume: 9
Issue: 3
Year: 1986
On a variation of Sands' method

Author(s): Evelyn E. Obaid
Volume: 9
Issue: 3
Year: 1986
Almost periodic motion in complete space

Author(s): Anant Kumar
Volume: 9
Issue: 3
Year: 1986
On some new N-independent-variable discrete inequalities of the Gronwall type

Author(s): En Hao Yang
Volume: 9
Issue: 3
Year: 1986
A topology for automata II

Author(s): Arun K. Srivastava | Wagish Shukla
Volume: 9
Issue: 3
Year: 1986
Character induction in p-groups

Author(s): Teresa L. Santa Coloma
Volume: 9
Issue: 3
Year: 1986
Some generating functions of modifed Bessel polynomials from the view point of Lie group

Author(s): Asit Kumar Chongdar
Volume: 9
Issue: 3
Year: 1986
The semigroup of nonempty finite subsets of integers

Author(s): Reuben Spake
Volume: 9
Issue: 3
Year: 1986
Numerical methods for approximating eigenvalues of boundary value problems

Author(s): Kiaz A. Usmani | Mohammad Isa
Volume: 9
Issue: 3
Year: 1986
On alpha-close-to-convex functions of order beta

Author(s): M. A. Nasr
Volume: 9
Issue: 3
Year: 1986
On some results for λ-spiral functions of order α

Author(s): Milutin Obradović | Shigeyoshi Owa
Volume: 9
Issue: 3
Year: 1986
Space-time caustics

Author(s): Arthur D. Gorman
Volume: 9
Issue: 3
Year: 1986
Stability analysis of linear multistep methods for delay differential equations

Author(s): V. L. Bakke | Z. Jackiewicz
Volume: 9
Issue: 3
Year: 1986
Decay of solutions of a system of nonlinear Klein-Gordon equations

Author(s): José Ferreira | Gustavo Perla Menzala
Volume: 9
Issue: 3
Year: 1986
A simultaneous solution to two problems on derivatives

Author(s): F. S. Cater
Volume: 9
Issue: 3
Year: 1986
Inclusions of Hardy Orlicz spaces

Author(s): Roshdi Khalil
Volume: 9
Issue: 3
Year: 1986
Existence theorems for differential inclusions with nonconvex right hand side

Author(s): Nikolaos S. Papageorgiou
Volume: 9
Issue: 3
Year: 1986
On collineation groups of translation planes of order q4

Author(s): V. Jha | N. L. Johnson
Volume: 9
Issue: 3
Year: 1986
Thirty-nine perfect numbers and their divisors

Author(s): Syed Asadulla
Volume: 9
Issue: 3
Year: 1986
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil